English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Gravitational fields near space-like and null infinity

Friedrich, H. (1998). Gravitational fields near space-like and null infinity. Journal of Geometry and Physics, 24(2), 83-163. doi:10.1016/S0393-0440(97)82168-7.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-597D-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-597E-C
Genre: Journal Article

Files

show Files
hide Files
:
Journal-of-Geometry-and-Physics_24_2.pdf (Publisher version), 5MB
Name:
Journal-of-Geometry-and-Physics_24_2.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Friedrich, Helmut1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: Near space-like infinity an initial value problem for the conformal Einstein equations is formulated such that: (i) the data and equations are regular, (ii) space-like and null infinity have a finite representation, with their structure and location known a priori, and (iii) the setting relies entirely on general properties of conformal structures. A first analysis of this problem shows that the solutions develop in general a certain type of logarithmic singularity at the set where null infinity touches space-like infinity. These singularities form an intrinsic part of the solutions' conformal structure. Conditions on the free initial data near space-like infinity are derived which ensure that for solutions developing from these data singularities of this type cannot occur.

Details

show
hide
Language(s):
 Dates: 1998-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 330089
DOI: 10.1016/S0393-0440(97)82168-7
Other: 5222
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Geometry and Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 24 (2) Sequence Number: - Start / End Page: 83 - 163 Identifier: ISSN: 0393-0440